# SDR SWIA2019100346403

- Difficulty date: August 6, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 42,986 hours, 36,492 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBOARD FLAP VANE LEADING EDGE CHAFED APPROXIMATELY 7Â€? FROM OUTBOARD END.  BLENDED OUT FLAP VANE OUT OF LIMITS, REMOVED AND REPLACED, INSTALLED NEW FLAP VANE AT RH INBD FLAP VANE LEADING EDGE OUTBOARD END IAW SRM.
